# SDR AMTA200700593

- Difficulty date: November 12, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 000255
- Condition: Unserviceable
- Location: Nr 2 Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O FMC FAIL.  REMOVED AND REPLACED NR 2 FMC IAW AMM 34-61-02-4 AND PERFORM ADJUSTMENT/ TEST IAW AMM 34-61-00-5.  (K)
